Volume 14, Issue 1 (4-2014)                   2014, 14(1): 55-66 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami Z, Mahdifar A. Polynomial wavelets construction using generalized coherent states. Quarterly Journal of Science Kharazmi University. 2014; 14 (1) :55-66
URL: http://jsci.khu.ac.ir/article-1-1646-en.html
Abstract:   (3942 Views)
This paper aimed to investigate the relation between the coherent states and the wavelets. So first the standard, generalized and nonlinear coherent states were reviewed and then their properties were presented. As an example of the nonlinear coherent states, the coherent states of a two-dimensional harmonic oscillator on a flat space were examined. Using the Dirac notation, the admissibility condition of the mother wavelets was studied. Then by means of the resolution of the identity of the generalized coherent states and the admissibility condition of the wavelets, a systematic method was presented to calculate the polynomial wavelets. At the end, as an illustrative example, the polynomial wavelets were constructed by using the nonlinear coherent states on a flat space.
Full-Text [PDF 426 kb]   (866 Downloads)    
Type of Study: Research Paper | Subject: Science
Published: 2014/04/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb